# SDR CA960510102

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 81681
- Condition: Jammed
- Location: Rudder
- Part time: 9,937 hours
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB OUT, RUDDER TRAVEL #1 AND #2 FAILED QUICKLY IN SEQUENCE, UNABLE TO RESET. MAINTENANCE ACTION INVOLVED CHANGING RUDDER VARIABLE STOP ACTUATOR.
